MathSciNet Relay Station
MathSciNet bibliographic data
MR576861 22E45 (22E25)
Rosenberg, Jonathan Realization of square-integrable representations of unimodular Lie groups on $L\sp{2}$-cohomology spaces. Trans. Amer. Math. Soc. 261 (1980), no. 1, 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement